# SDR USAA2012052500001

- Difficulty date: May 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 55,697 hours, 8,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AC LEFT BY 3L DOOR AND OVERHEAD INOPERATIVE.  MAINTENANCE FOUND PINCHED WIRE BEHIND PANEL 3L DOOR REPAIRED.  OPERATIONAL CHECK IS GOOD.
